# SDR HXS2002F00003

- Difficulty date: July 10, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N405AE
- Make and model: Snias AS350B3
- Aircraft serial: 3286
- Engine: Tmeca ARRIEL2B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Module
- Part number: 70BM012000
- Part serial: 00367
- Condition: Failed
- Location: Torque Indicator
- Part time: 1,069 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATION STARTED TO FLUCTUATE.  REMOVED MO1 MODULE WHICH HOURS THE TORQUE TUBE AND INSTALLED RENTAL MODUAL, SENT MO1 TO MFG.  THIS WAS THEIR RENTAL.  THEY DID NOTIFICATION THAT THIS WAS THE SAME TYPE OF FAILURE BEFORE IN THE FACT THAT THE ROLL PINS ON THE TORQUE TUBE HAD SHEARED.
